Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 6 (2008), Issue 3, Pages 303-317

On the degree of compactness of embeddings between weighted modulation spaces

1Mathematisches Institut, FSU Jena, Ernst-Abbe-Platz 2, D-07737 Jena, Germany
2University of Bremen, Center of Industrial Mathematics, Postfach 33 0440, D-28334 Bremen, Germany
3Faculty of Mathematics, University of Vienna, Nordbergstrasse 15, A-1090 Wien, Austria

Received 1 July 2007

Academic Editor: Hans Triebel

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The paper investigates the asymptotic behaviour of entropy and approximation numbers of compact embeddings between weighted modulation spaces.